# SDR N6WA2020103003

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10005
- Aircraft time: 41,557 hours, 31,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Cracked
- Location: Door Step Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM STEP FWD HINGE IS CRACKED.  REMOVED AND REPLACED PAX DOOR BOTTOM STEP FWD HINGE, IAW CRJ AMM 52-11-04.
